What causes burning in the rectum?
User rating for this question
I have had burning of my rectum for over a month and a half. Saw my general practioner and she prescribed hydrocortisone creme 2.5 percent and it made it worse, then she told me to buy an anti fungal creme and it burned worse...I'm going crazy with the burning rectum...what can I do? what doctor should I see? please help me,
Posted Sun, 5 Jan 2014 in Skin Hair and Nails
Answered by Dr. R.G. Joshi 31 minutes later
Brief Answer: consult a surgeon or a gastroenterologist. Detailed Answer: Hello thanks for writing here.Burning rectum can be due to external skin releated cause or due to internal one.As your burning worsened by topical creams it can be releated to internal cause.Most common causes are fissures, amoebic ulcers and stress releated.A detailed rectal examination will help to rule out exact cause.A surgeon or gastroenterlogist will help.Watch for constipation and use a good laxative if you are suffering from constipation.A topical lignocaine cream can help in reducing burning but it is always better to find out the exact cause.Hope this will help you.Take care.
Follow-up: What causes burning in the rectum? 40 minutes later
If it is a fissure, are they inward as I have no tears on the outside of my rectum, just burning!
Answered by Dr. R.G. Joshi 3 hours later
Brief Answer: Fissures are defect of mucosa. Detailed Answer: Hi thanks for follow up.Fissures are ulcers over mucosal part of rectum and they are on inner parts.There is no defect in skin hence a proctoscopic examination will be needed to make exact diagnosis.
People also viewed
- Is hoarseness a side effect of tamiflu?
- What causes boils in rectum
- What causes burning in the rectum
- What causes itchy rectum
- What are the side effects of simbrinza?
- Dry dace lip chin taking cetaphil vaseline what is wrong
- Is skin rash a side effect of stagesic?
- Have generalized pruritus have boils itching history of taking zaditen
- 3 year old with itchy rashes on the hands allergy
- Heat rash in groin can ebernet cream be used
- What would cause pulsing in rectum
- Is dizziness a side effect of stribild?
- What causes internal rectum pressure and burning
- Suffering with chronic urticaria no relief with treatment effective remedy
- Is dizziness a side effect of rifampin?